# SDR AALA20001258

- Difficulty date: July 31, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N445AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49471
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHT AT SEAT 25 INOPERATIVE.  RECONNECTED CONNECTOR AT SEAT 25.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
